# SDR GTIA2025060938947

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 27,832 hours, 12,102 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON SHORT FINAL IN CABIN WITH MUSHY, OILY PAINT SMELL. DESCRIPTION OF ODOR/FUMES: TEMPORARY, MUSTY DRY/ BURNING OIL SMELL. APPARENT CABIN SOURCE: UNKNOWN. FWD CABIN, MID CABIN, AND AFT CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED TROUBLESHOOTING PER TSM 05-50-00-810-831-A FOUND TO BE TYPE 10 EVENT, LEVEL A. PERFORMED PACK BURN PER AMM 21-00-00. NO FAULTS OR ODORS NOTED, AC OK FOR SERVICE. MOC# 118486 NOTIFIED
